# SDR C2XA02RI004

- Difficulty date: May 6, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000001
- Part serial: 00228
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC FLT 3576-CREW REPORTED AIR/GROUND FAIL MESSAGE IN FLIGHT.  THE CREW RETURNED TO RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR CENTERING UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR STRUT ASSEMBLY, AND PERFORMED A SATISFACTORY SYSTEM OPERATIONAL TEST.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
